# SDR WX0A073259

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- Aircraft time: 46,020 hours, 38,953 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Relay
- Condition: Failed
- Location: Flt Directors
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, LOST CA & FO FLIGHT DIRECTORS.  R & R THE GROUND RELAY.
